On a problem of G. T. Whyburn

J. Roberts; J. Dorroh

Fundamenta Mathematicae (1929)

  • Volume: 13, Issue: 1, page 58-61
  • ISSN: 0016-2736

How to cite


Roberts, J., and Dorroh, J.. "On a problem of G. T. Whyburn." Fundamenta Mathematicae 13.1 (1929): 58-61. <http://eudml.org/doc/211919>.

author = {Roberts, J., Dorroh, J.},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {1},
pages = {58-61},
title = {On a problem of G. T. Whyburn},
url = {http://eudml.org/doc/211919},
volume = {13},
year = {1929},

AU - Roberts, J.
AU - Dorroh, J.
TI - On a problem of G. T. Whyburn
JO - Fundamenta Mathematicae
PY - 1929
VL - 13
IS - 1
SP - 58
EP - 61
LA - eng
UR - http://eudml.org/doc/211919
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.